# SDR 03089312

- Difficulty date: March 30, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6134051
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE FWD SECTION OF EMERGENCY FLOOR TRACK LIGHTING WAS INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE FWD EMERGENCY BATTERY PACK.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
